# SDR DALA1171233316

- Difficulty date: December 22, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 827
- Aircraft time: 7,937 hours, 992 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN DAMAGED 2 INCHES IN DIAMETER, BELOW STRINGER 38R AND 2 INCHES AFT OF FRAME 57.  REPAIRED DAMAGE AS PER A330 SRM 53-00-11 FIGURE 224 AND 225.  RII INSPECTED, REPAIR INSPECTED, REPAIR OR FOR REPETITIVE INSPECTION. 256445 HNL.
